# SDR UIEA2019031903590

- Difficulty date: March 19, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,090 hours, 16,072 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Arced
- Location: P61
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

R CENTER TANK PUMP EICAS( TRANSFER TO MDDR 108944 IAW MEL 28-22-02A CAT C DUE DATE 29-MAR-19  FOUND 3 WIRES BEHIND P61 TO BE ARCHING, REF LP 1065470 ITEM 3 FOR SIGN OFF. PERFORMED OPS CHECK OF CENTER TANK FUEL PUMP IAW AMM 28-00-00. OPS CHECK NORMAL AT THIS TIME. CLEARED MDDR 108944 AND PLACARD REMOVED.   )
